Corrections

Am Fam Physician. 2002 Feb 1;65(3):386-387.

A patient information handout on Cushing's syndrome and Cushing's disease (September 1, 2000, page 1135) contained an inaccuracy in the discussion of the causes of Cushing's syndrome, in the first column of the first page. Both inhaled steroid medicines for asthma and steroid skin creams for eczema and other skin conditions can cause Cushing's syndrome, although this is rare. A corrected version of the patient information handout is available online.


Copyright © 2002 by the American Academy of Family Physicians.
This content is owned by the AAFP. A person viewing it online may make one printout of the material and may use that printout only for his or her personal, non-commercial reference. This material may not otherwise be downloaded, copied, printed, stored, transmitted or reproduced in any medium, whether now known or later invented, except as authorized in writing by the AAFP. Contact afpserv@aafp.org for copyright questions and/or permission requests.

Want to use this article elsewhere? Get Permissions


Article Tools

  • Print page
  • Share this page
  • AFP CME Quiz

Information From Industry

Navigate this Article